By the same authors

From the same journal

From the same journal

Matrix semigroups over semirings

Research output: Contribution to journalArticlepeer-review

Full text download(s)

Published copy (DOI)



Publication details

JournalInternational Journal of Algebra and Computation
DateAccepted/In press - 14 Sep 2019
DateE-pub ahead of print (current) - 26 Nov 2019
Number of pages71
Pages (from-to)267-337
Early online date26/11/19
Original languageEnglish

Bibliographical note

© 2019 World Scientific Publishing Co Pte Ltd. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations